# SDR 96UAL900452

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Engine: Iae V2527A5
- System (JASC): 2330 · Entertainment System
- Part: Disconnect Box
- Condition: Mis Installed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND LOCALIZED HEAT DAMAGE AT THE WALL DISCONNECT BOX OF THE PASSENGER ENTERTAINMENT SYSTEM.  *S/D*  THE DAMAGE WAS CAUSED BY IMPROPER INSTALLATION OF ONE CONNECTOR AND MOISTURE FROM CONDENSATION.  THE WALL DISCONNECT BOX WAS REPLACED AND OPERATED NORMALLY.
